MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i result for one patient.Results were not reported to the medical provider.The following data was provided (customer¿s normal range is 0.030-0.118 ng/ml): on (b)(6) 2025, sample id: (b)(6); 1st draw results= 0.013 ng/ml.On (b)(6) 2025, sample id: (b)(6); 2nd draw results = 0.181, < 0.010 on this instrument & < 0.010 on the architect i1000, sn: (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Complete information for section a1: patient identifier: sid: (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from the architect i1000 analyzer, list number 01l86-40 to the architect troponin reagent 2k41-27, lot 36403un25.Mdr number 1415939-2025-00026 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i result for one patient.Results were not reported to the medical provider.The following data was provided (customer¿s normal range is 0.030-0.118 ng/ml): on (b)(6) 2025, sample id (b)(6); 1st draw results= 0.013 ng/ml.On (b)(6) 2025, sample id (b)(6); 2nd draw results = 0.181, < 0.010 on this instrument & < 0.010 on the architect i1000, sn (b)(6).There was no impact to patient management reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22953588
Report Number3016438761-2025-00504
Device Sequence Number21230358
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC SENS LV PTRG, 08C94-67, UNKNOWN,; ARC SENS LV PTRG, 08C94-67, UNKNOWN,; ARC SENS LV PTRG, 08C94-67, UNKNOWN.; ARC TROPONIN HS RGT 100, 02R98-25, 36403UN25,; ARC TROPONIN HS RGT 100, 02R98-25, 36403UN25,; ARC TROPONIN HS RGT 100, 02R98-25, 36403UN25,
Patient SexUnknown